# SDR AUS20020143

- Difficulty date: February 11, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Gulstm G73
- Engine: Pwa PT6A34
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) HYDRAULIC FILTER HOUSING CRACKED CIRCUMFERENTIALLY IN THREADED AREA. LOSS OF HYDRAULIC FLUID. VENT / DUMP VALVE ALSO FAULTY DUE TO A SPLIT O-RING SEAL.
